# SDR USAA2009073091952

- Difficulty date: July 21, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 37,865 hours, 14,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53916924200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - CRACK ON WEB OF GALLEY FITTING IN PASSENGER CABIN BETWEEN FR14 & FR15 ALSO BETWEEN S1L & S1R.  REPLACED GALLEY FITTING IN PASSENGER CABIN BETWEEN FR14 & FR15, ALSO BETWEEN S1L & S1R IAW A320 SRM 51-72-11.
